MathSciNet Relay Station
MathSciNet bibliographic data
MR1227471 (94e:14072) 14P05 (14J99)
Bochnak, J.; Kucharz, W. Elliptic curves and real algebraic morphisms. J. Algebraic Geom. 2 (1993), no. 4, 635–666.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement